Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 937670, 12 pages
http://dx.doi.org/10.1155/2012/937670
Research Article

Positive Solutions for a Class of Third-Order Three-Point Boundary Value Problem

School of Mathematical Sciences, Jiangsu Normal University, Xuzhou, Jiangsu 221116, China

Received 25 November 2011; Accepted 8 February 2012

Academic Editor: Yong Zhou

Copyright © 2012 Xiaojie Lin and Zhengmin Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaojie Lin and Zhengmin Fu, “Positive Solutions for a Class of Third-Order Three-Point Boundary Value Problem,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 937670, 12 pages, 2012. https://doi.org/10.1155/2012/937670.